# SDR AALA201802229032

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 10,928 hours, 3,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ACCUMULATOR LOW. MAINTENANCE SERVICED R1 DOOR EMERGENCY ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
